RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 6, Pages 1417–1433 (Mi izv1986)  

This article is cited in 5 scientific papers (total in 5 papers)

On homologically locally connected spaces

E. G. Sklyarenko


Abstract: A number of properties are studied that are characteristic of homologically locally connected spaces and that themselves imply homological local connectedness. The local homology and cohomology of homologically locally connected spaces are examined. Finally, for these spaces, an axiomatic description is given of sheaves of chains that define the Steenrod–Sitnikov homology.
Bibliography: 22 titles.

Full text: PDF file (1854 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 17:3, 601–614

Bibliographic databases:

UDC: 513.6
MSC: Primary 55N05, 55N07, 55N35; Secondary 55M10, 55N30, 57P05
Received: 27.03.1978

Citation: E. G. Sklyarenko, “On homologically locally connected spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 44:6 (1980), 1417–1433; Math. USSR-Izv., 17:3 (1981), 601–614

Citation in format AMSBIB
\Bibitem{Skl80}
\by E.~G.~Sklyarenko
\paper On homologically locally connected spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 6
\pages 1417--1433
\mathnet{http://mi.mathnet.ru/izv1986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603583}
\zmath{https://zbmath.org/?q=an:0478.55003|0456.55006}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 17
\issue 3
\pages 601--614
\crossref{https://doi.org/10.1070/IM1981v017n03ABEH001374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NK82000008}


Linking options:
  • http://mi.mathnet.ru/eng/izv1986
  • http://mi.mathnet.ru/eng/izv/v44/i6/p1417

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Zerkalov, “Some properties of generalized manifolds”, Russian Math. Surveys, 39:2 (1984), 215–216  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. E. G. Sklyarenko, “Connection homology and cohomology between sets. Enclosure homology and cohomology of a closed set”, Russian Acad. Sci. Izv. Math., 41:2 (1993), 307–335  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. E. G. Sklyarenko, “Hyper(co)homology for exact left covariant functors and a homology theory for topological spaces”, Russian Math. Surveys, 50:3 (1995), 575–611  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. G. Sklyarenko, “On cohomologies with supports”, Russian Math. Surveys, 51:1 (1996), 167–168  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. D. V. Artamonov, “On the Lefschetz coincidence theorem”, Sb. Math., 200:7 (2009), 943–979  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:176
    Full text:54
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020